| Model Number |
42866 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that the surgeon stated the valve lost the regulated valve, and this led to an epidural hematoma.The valves were regulated to a specific value, but the valves were loosing the regulated value.It was noted the patient did not have any mri exam.No intervention was performed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative